MathSciNet Relay Station
MathSciNet bibliographic data
MR2041831 (2005a:60047) 60G07 (60G10 60G60 60J05 60J10 82B05)
Fernández, Roberto; Maillard, Grégory Chains with complete connections and one-dimensional Gibbs measures. Electron. J. Probab. 9 (2004), no. 6, 145–176 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement